Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 4, Pages 1042–1046 (Mi zvmmf5949)  

Scientific communications

Some algorithms for the solution of integer problems of nonlinear mathematical programming

Ĭ. G. Mitev

Sofia, Bulgaria

Full text: PDF file (577 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:4, 217–222

Bibliographic databases:

UDC: 51:330.115
MSC: Primary 90C10; Secondary 90C30, 90C25, 65K05
Received: 11.02.1976

Citation: Ĭ. G. Mitev, “Some algorithms for the solution of integer problems of nonlinear mathematical programming”, Zh. Vychisl. Mat. Mat. Fiz., 17:4 (1977), 1042–1046; U.S.S.R. Comput. Math. Math. Phys., 17:4 (1977), 217–222

Citation in format AMSBIB
\Bibitem{Mit77}
\by {\u I}.~G.~Mitev
\paper Some algorithms for the solution of integer problems of nonlinear mathematical programming
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 4
\pages 1042--1046
\mathnet{http://mi.mathnet.ru/zvmmf5949}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0465178}
\zmath{https://zbmath.org/?q=an:0366.90095}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 4
\pages 217--222
\crossref{https://doi.org/10.1016/0041-5553(77)90121-5}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5949
  • http://mi.mathnet.ru/eng/zvmmf/v17/i4/p1042

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:277
    Full text:146
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022